Publicação:
Gaussian quadrature rules with simple node-weight relations

Nenhuma Miniatura disponível

Data

2001-01-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Baltzer Sci Publ Bv

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

In this paper, we consider the symmetric Gaussian and L-Gaussian quadrature rules associated with twin periodic recurrence relations with possible variations in the initial coefficient. We show that the weights of the associated Gaussian quadrature rules can be given as rational functions in terms of the corresponding nodes where the numerators and denominators are polynomials of degree at most 4. We also show that the weights of the associated L-Gaussian quadrature rules can be given as rational functions in terms of the corresponding nodes where the numerators and denominators are polynomials of degree at most 5. Special cases of these quadrature rules are given. Finally, an easy to implement procedure for the evaluation of the nodes is described.

Descrição

Idioma

Inglês

Como citar

Numerical Algorithms. Bussum: Baltzer Sci Publ Bv, v. 27, n. 1, p. 61-76, 2001.

Itens relacionados

Financiadores

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação